# SDR REXA04033

- Difficulty date: November 5, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2495
- Condition: Failed
- Location: Te Flaps
- Part time: 997 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 32 DEGREES ON APPROACH, QRH FOLLOWED UNEVENTFUL LANDING.  REMOVED AND REPLACED LT BPSU (BRAKE POSITION SENSING UNIT) IAW 27 AMM.  OPERATIONALLY TESTED GOOD.
